# SDR WLDA200495

- Difficulty date: October 9, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N275
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Tail
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY UPON BRAKE RELEASE DURING TAKEOFF, NOSE RAPIDLY BEGAN TO RISE, RESULTING IN TAIL STRIKE.  REPAIRED THE DAMAGE PER DELTA ERA 094364-14 AND 094561-14.  PERFORMED AIRCRAFT WEIGHT, ALL CHECKED NORMAL.
